# SDR DALA13008719240

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT BS 351 + 7" AND LONGERON 16R SKIN IS SUNKEN AROUND FASTENERS.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER, FILLER AND FINGER DOUBLER.  TREATED, INSTALLED REPAIR PARTS IAW SRM 53-31-03, 51-10-05, 51-10-03, PARA 14& 21.
